# SDR USAA991473

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 259
- Part time: 43,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 16 INCH AREA OF CORROSION STATION 259, RBL 9 - LBL 8 SUPPORT ANGLE/FLOOR.  CORROSION LEVEL 1.  REPLACED CHORD ANGLES, FLOOR PANEL, FILLERS, SPLICE AND VERTICAL ANGLES PER TR 53-10-16.  (M)
